I have been taking Brilinta (ticagrelor) since Feb 2016, along with metoprolol and atorvastatin. Since March I have been experiencing Restlessness, Irritability, some breathing difficulty, and short 1 second chest pains. Doctors say these are not documented so they dont know why this happens. Initially reducing atorvastatin dose helped reduce these effects, but did not remove these. From July i could not tolerate any statin so is discontinued, but now in Nov i still have these symptoms. What it could be? Doctors had another stress test for me, which was fine, so they say its non-cardiac thing. It disturbs me 2-3 days a week. Could it be side effects of Ticagrelor?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband has been taking Brilinta since October 2012 after have two stents placed in his heart. He
Posted 13 Apr 2013 • 14 answers
Posted 29 May 2015 • 1 answer
Posted 29 Jan 2016 • 1 answer
Heart Attack - Just coming up to a Year on Ticagrelor... I also take Bisprolol, Ramipril, Eperenone?
Posted 29 Mar 2016 • 0 answers
Ticagrelor - What are safe cold/allergy medicines for someone taking Brilinta, aspirin, atorvastatin
Posted 19 Apr 2016 • 0 answers